# SDR UALA2012101705944

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,149 hours, 7,116 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Relay
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-S FWD CARGO DOOR WILL NOT OPEN ELECTRICALLY.  VOLTAGE CHECKS GOOD AT CONNECTOR DM471 PIN 5.  DOOR CLOSED NORMAL WITH ELECT PWR.  REPLACED RELAY K1 IN CARGO DOOR JUNCTION BOX (YAAJB1) REF WDM 52-34-12 PG 1.  CYCLED DOOR 20 TIMES IN A 2 HR PERIOD REF MM, OPS NORMAL.
